# SDR UIEA2018091001933

- Difficulty date: September 10, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 77,445 hours, 16,276 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 41809104
- Part serial: 9449056
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON INSPECTION FOUND LEFT ENG OIL PRESSURE LIGHT INOP. REMOVED AND REPLACED OIL PRESS TRANSMITTER. OPS AND LEAK CHECK NORMAL AMM 79-32-01.
